Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'herx'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 6 results

  1. Hi everyone, Have any of you had a dramatic regression/increase in symptoms from starting Rifampin? To give context, I’m 22 and had untreated PANS for eight years. I got diagnosed at 19 in 2014, had two IVIG’s, a tonsillectomy, a year of steroids, and I went into complete remission by the end of 2015. I got Lyme in 2016 and relapsed, and I’ve since had another IVIG and have been treating Lyme and co-infections with an LLMD. I didn’t start Lyme treatment until December—nine months after the initial infection. I also tested positive for Babesia and Relapsing Fever. I was doing really well this summer and was definitely getting much better, but in the last few weeks, I’ve gone downhill fast. When I started Rifampin two weeks ago (in a MWF pulse dosing), it dramatically accelerated my decline. I still have an occasional, pretty-good day, but most of the time, I’m so depressed I can barely take care of myself. My word-finding issues have returned, and I speak nonsense frequently. The atonic seizures (one of my most severe PANS symptoms since 2014) have come back, too. I feel confused and disoriented often, with periods of time when I feel dissociated and really far away from everything around me. I’m having all of the symptoms that I get when all breaks loose with a full-blown PANS exacerbation/relapse. Yet my parents claim I don’t have the same “look” as when I’m really at rock bottom. My LLMD thinks I’m herxing, but my psychiatrist thinks it sounds more like PANS (purely autoimmune) and that Rifampin is making my psych drugs (Wellbutrin, Lamictal, and Seroquel) less effective. My LLMD did warn that this new Lyme protocol could make my mood symptoms worse, but why so many other symptoms? So far, my other herxes have never lasted as long as this, so I’m afraid this is an autoimmune thing again. I'm detoxing with Burbur and Alka-Seltzer Gold, but any reduction in symptoms never lasts long. Has anyone else had a similar experience with Lyme treatment, and especially Rifampin? If so, what do you do to make this better? I’m so tempted to do a Prednisone burst, because that’s almost always made PANS symptoms go away, but I know that’s a bad idea with an active infection. But how am I supposed to keep living like this?
  2. I'm not sure how to deal with this situation. For the past few months, DS has had a flare up every month or so. Whether it's related to the Lyme life cycle or parasites, I don't know, maybe it's both? He flares around the full moon, and so people have brought up the possibility of parasites. His tics get more frequent and more 'severe' - i.e. the sequence lasts longer and produces a much larger, full body movement. It lasts about a week. Then he goes back down to regular ticcing (it hasn't yet gone away). He is currently taking augmentin and clarithromycin, and some herbals Biocidin and MC Bab 1, which are partly anti-parasitic but he's only on one drop a day. We do lots of detox. And probiotics, sacc B. I've upped his detox this week but it doesn't seem to have any effect. So if it's parasites growing/reproducing, detox wouldn't help? Should I increase the herbals to two drops? I also don't exactly understand how parasites would cause a flare? Can someone explain to me? I realize with a dysfunctional immune system, the parasites have more of a effect than on a healthy immune system.
  3. In the last week, DS has developed an alarming tic where he tries to bite something/someone. He hasn't bitten anyone yet, but he does bite himself (on the fingers, on the knee) and things like blanket, stuffed animals, toothbrush. I'm wondering if this could be a herx reaction from the Biocidin he is taking or a flare up b/c of a recent virus. He started on May 20 with one drop 2x a day...then increase by one drop a day up until 5 drops 2x a day, on the advice of our naturopath. Then May 29 he picked up a cough/cold from his sister that lasted about a week. Around the same time, this biting thing started. The cough is better now, the biting is getting worse. What I'm asking is, basically, what does a herx look like? Does everything just get really worse and more severe? We've cut back on the biocidin to one drop a day, starting today. Giving epsom salt baths and lime/lemon water.
  4. Would some of you please let me know what you've used that's affective in minimizing herx reactions? We just started some new abx, and expecting things might get a bit rough in the next few days. Thanks so much!
  5. Would some of you please let me know what you've used that's affective in minimizing herx reactions? We just started some new abx, and expecting things might get a bit rough in the next few days. Thanks so much!
  6. Our doctor changed our son's (DS 15) antibiotic from Rifampin/Bactrim/Omnicef to Minocycline/Omnicef two days ago. His tics, anxiety and OCD have gotten even worse ever since. Wondering if this is from the change in antibiotics and if so, will it stabilize? Thank you for any guidance.
×
×
  • Create New...